Research Repository

Hermite-Hadamard's type inequalities for convex functions of selfadjoint operators in Hilbert spaces

Dragomir, Sever S (2012) Hermite-Hadamard's type inequalities for convex functions of selfadjoint operators in Hilbert spaces. Linear Algebra and its Applications, 436 (5). pp. 1503-1515. ISSN 0024-3795

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: ResPubID25450, selfadjoint operators, positive operators, Jensen’s inequality, convex functions, functions of selfadjoint operators
Subjects: FOR Classification > 0102 Applied Mathematics
SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Yimin Zeng
Date Deposited: 21 Jan 2014 22:46
Last Modified: 20 Aug 2014 05:11
URI: http://vuir.vu.edu.au/id/eprint/23480
DOI: 10.1016/j.laa.2011.08.050
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar